Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Laziness, not exercising, stopped walking. Taking multivitamins with breakfast. Treatment?

Problem: Now a days I am not feeling very active. Feeling of laziness. My Daily Activity: I am 34, and single. Having job 9 to 5 and then after that no activity. Watching tv or using net. I used to go for walk after office, but now not going due to this laziness. In the morning I ma taking breakfast and one multivitamin , having lunch at 1 pm, and dinner at 9 pm. Sometimes at six having glass of banana shake.
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, it seems that your symptoms are due to inactivity.

You should try to find time for healthy exercises.
You can go for morning walk, jogging.
If you are not getting time in the morning you can do workout in gym in the evening.

Your diet schedule is correct. Have fresh fruits and vegetables and eat lots of water daily.

I hope this is helpful to you.
Answered: Thu, 26 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor